My tests have always been negative and I have RA..my hands and body often get hot to the touch when I'm having a flare..that is how my kids and hubby know I'm going downhill! As for seeing a rheumy? I rarely get pain meds and past the NSAIDS you generally move on the DMARDS and after that well it is then the biologics such as Enbrel which is where I'm at now. I've been going to the same rheumy for I thought it was 4 years but no the rheumy told me yesterday it has been 3 years in October..sure seems like forever to me and none of my tests have ever been positve. I slowly graduated from the NSAIDS, to DMARDS then to the Enbrel and now just trying to find something to get me comfortable. I would go see one, you don't have to have a positive anything to have RA, your symptoms sometimes are enough.
I think the bisoprolol and profefenone is the canadian version of the beta blockers you are taking.
Here is a quick tip on pericarditis. If you are having that "sensation" again...you know...the discomfort in the chest, sometimes getting short of breath with little excursion, and pain running up to your neck (I thought I just had a respiratory infection at the time)
If it is truly pericarditis...when you are sitting....lean forward...with pericarditis, when you do that...it gives immediate relief in your symptoms. Now when I get that heavy, painful chest (very seldom now..thank God) I do that...just to satisfy myself that it isnt the pericarditis coming back. The first time I got it....like I said..thught I was getting bronchitis or chest infection...I ignored it...as I was going through an intense grief at the time...then one morning..came the vomiting...off to the ER...and then into ICU. I had a very severe case of it..from ignoring it, and how I didnt have aheart attack..they dont know. My heart rate was so low that the nurse couldnt check my pulse..had to go on the monitor. This is where i learned the trick of leaning forward while sitting...relief can mean pericarditis. The fear of an unknown illness..especially when it's the heart...and your memory of your aunts condition...I think that could put you in high anxiety. Heart palps and chest pain are common in those attacks. I hope the lorezapam will help you. My doc put me on xanax..it's another anxiety med along the same lines as lorezapam I think.
Perhaps there is no redness or swelling in the joints because you are at the early stages of one of those diseases? Just a thought.
I hope one of these doctors keep monitoring your bloodwork..especially since you have a relative with RA.
I am still hoping you dont get evacuated...but glad you have somewhere to go if you do. You must live in California? Saw something on the news this morning about that. But only a block away??!!
I tried to respond to your post Saturday, but it wudnt let me!! I felt so bad for that poor woman losing her family photo's
I hope some of these people thought ahead and kept negatives, and back-ups for their home vhs/dvd's, you are so right...that is the worst thing that could happen other than losing a life in a fire. Things can be replaced...but not memories. I have a little fireproof safe that I keep negatives in...and back up copies of videocam dvd's, because we have a woodstove, and that has always been my biggest fear..losing those!
I am curious...what is the difference with tachycardia and a/fib? A/fib is when the heart beats irregular, and the blood flow doesnt move properly in the upper and lower chambers of the heart. Sometimes when I would get an episode, (its been a long time now TG), a couple of xanax would take it away...so I figured that it was the anxiety causing it. When that doesnt work...and the meds dont help..then I go to the ER.
I have been thinking of you all weekend, with all the updates on those frightening fires going on where you are. I pray you are safe as I type this. Please let me know..here or the fibro board!!
Phew!! What a relief they have contained the fires. What we saw on TV was just incredible and unimaginable!
I hope you continue to not have anymore episodes of the tachycardia. Perhaps the fire all around you and your neighbours had that affect on you.
One of Us..I love that song!!!!! I bet you will sing it wonderfully!!! And God Bless your teacher!!! I have heard of Nephrogenic Systemic, what a horrible thing to have!!
Good Luck tonite!!!!!!!!!! Sing your little heart out